Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Irregular periods due to hormonal imbalance - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   hi
Doctor :   how can i help you
User :   is this membership free
Doctor :   please go ahead with ur medical query
Doctor :   yes
User :   ok
Doctor :   there is free trial for first 5 mins
User :   i got irregular periods
Doctor :   then u need to make payment for availing this service
Doctor :   since how long
User :   i thought it waz free
Doctor :   it is free to first 5 mins
User :   kk
Doctor :   For Administrative and health purposes, Please provide these details of the patient-Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
User :   it is a while now
Doctor :   how many months or years i mean
User :   and i waz told dat my hormones are not balaced
Doctor :   Our discussion about your problem may need more than 5 minutes. You will be taken to the payment page after 5 mins trial is over.It's a very nominal cost. After payment, you will be brought back to the chat from where you left it. I will be here to assist you.
Doctor :   ok
Doctor :   what treatment did the doctor advise you
User :   controceptives
Doctor :   ok
User :   but i stopped it
Doctor :   is the periods regular now
User :   now i got a little tension in my left breast just the left one
Doctor :   any tests were run like Ultrasound scan abdomen?
Doctor :   ok
User :   i had test done
User :   yea untrasound
Doctor :   ok
Doctor :   what was the report
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor